Standard

Online partitioning method for decentralized control of linear switching large-scale systems. / Ananduta, Wicak; Pippia, Tomás; Ocampo-Martinez, Carlos; Sijs, Joris; De Schutter, Bart.

In: Journal of the Franklin Institute, Vol. 356, No. 6, 2019, p. 3290-3313.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Ananduta, Wicak ; Pippia, Tomás ; Ocampo-Martinez, Carlos ; Sijs, Joris ; De Schutter, Bart. / Online partitioning method for decentralized control of linear switching large-scale systems. In: Journal of the Franklin Institute. 2019 ; Vol. 356, No. 6. pp. 3290-3313.

BibTeX

@article{8ca6f48608774013a1cbba388d1158c6,
title = "Online partitioning method for decentralized control of linear switching large-scale systems",
abstract = "A novel partitioning approach for linear switching large-scale systems is presented. We assume that the modes of the switching system are unknown a priori but can be detected. We propose an online partitioning scheme that can partition the system when the mode switches, thus adapting the partition to the mode. Moreover, after the system has been partitioned, we apply a decentralized state-feedback control scheme to stabilize the system. We also apply a dwell time stability scheme to prove that the closed-loop system remains stable even after both the mode and partition changes. The proposed approach is illustrated by means of an automatic generation control problem related to frequency deviation regulation in a large-scale power network.",
author = "Wicak Ananduta and Tom{\'a}s Pippia and Carlos Ocampo-Martinez and Joris Sijs and {De Schutter}, Bart",
note = "Accepted Author Manuscript",
year = "2019",
doi = "10.1016/j.jfranklin.2018.10.038",
language = "English",
volume = "356",
pages = "3290--3313",
journal = "Journal of the Franklin Institute - Engineering and Applied Mathematics",
issn = "0016-0032",
publisher = "Elsevier",
number = "6",

}

RIS

TY - JOUR

T1 - Online partitioning method for decentralized control of linear switching large-scale systems

AU - Ananduta, Wicak

AU - Pippia, Tomás

AU - Ocampo-Martinez, Carlos

AU - Sijs, Joris

AU - De Schutter, Bart

N1 - Accepted Author Manuscript

PY - 2019

Y1 - 2019

N2 - A novel partitioning approach for linear switching large-scale systems is presented. We assume that the modes of the switching system are unknown a priori but can be detected. We propose an online partitioning scheme that can partition the system when the mode switches, thus adapting the partition to the mode. Moreover, after the system has been partitioned, we apply a decentralized state-feedback control scheme to stabilize the system. We also apply a dwell time stability scheme to prove that the closed-loop system remains stable even after both the mode and partition changes. The proposed approach is illustrated by means of an automatic generation control problem related to frequency deviation regulation in a large-scale power network.

AB - A novel partitioning approach for linear switching large-scale systems is presented. We assume that the modes of the switching system are unknown a priori but can be detected. We propose an online partitioning scheme that can partition the system when the mode switches, thus adapting the partition to the mode. Moreover, after the system has been partitioned, we apply a decentralized state-feedback control scheme to stabilize the system. We also apply a dwell time stability scheme to prove that the closed-loop system remains stable even after both the mode and partition changes. The proposed approach is illustrated by means of an automatic generation control problem related to frequency deviation regulation in a large-scale power network.

UR - http://www.scopus.com/inward/record.url?scp=85062089653&partnerID=8YFLogxK

U2 - 10.1016/j.jfranklin.2018.10.038

DO - 10.1016/j.jfranklin.2018.10.038

M3 - Article

VL - 356

SP - 3290

EP - 3313

JO - Journal of the Franklin Institute - Engineering and Applied Mathematics

T2 - Journal of the Franklin Institute - Engineering and Applied Mathematics

JF - Journal of the Franklin Institute - Engineering and Applied Mathematics

SN - 0016-0032

IS - 6

ER -

ID: 51913687